Alert archive / Wisconsin / Gale Warnings in 2024

Gale Warning 9, NWS Green Bay, WI

October 4, 2024

NWS Green Bay, WI issued this gale warning at Oct 4, 2024, 2:48 PM CDT. It took effect at Oct 5, 2024, 2:58 PM CDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 4, 2024, 2:48 PM CDT (19:48 UTC)
In effect from
Oct 5, 2024, 2:58 PM CDT
Expired
Oct 6, 2024, 4:00 AM CDT
In force
13 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

678 
WHUS73 KGRB 041948
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
248 PM CDT Fri Oct 4 2024

LMZ521-522-050400-
/O.NEW.KGRB.SC.Y.0065.241005T1400Z-241005T2100Z/
/O.UPG.KGRB.GL.A.0006.241005T2100Z-241006T0900Z/
/O.NEW.KGRB.GL.W.0009.241005T2100Z-241006T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
248 PM CDT Fri Oct 4 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 4 PM CDT
SATURDAY...
...GALE WARNING IN EFFECT FROM 4 PM SATURDAY TO 1 AM CDT SUNDAY...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kts
  with gusts up to 30 kts and waves 2 to 5 ft expected. For the
  Gale Warning, south winds 20 to 30 kts with gusts up to 35 kts 
  and waves 4 to 7 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...For the Small Craft Advisory, from 9 AM to 4 PM CDT 
  Saturday. For the Gale Warning, from 4 PM Saturday to 1 AM CDT 
  Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ541>543-050400-
/O.NEW.KGRB.SC.Y.0065.241005T1400Z-241005T2100Z/
/O.UPG.KGRB.GL.A.0006.241005T2100Z-241006T0900Z/
/O.NEW.KGRB.GL.W.0009.241005T2100Z-241006T0900Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
248 PM CDT Fri Oct 4 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 4 PM CDT
SATURDAY...
...GALE WARNING IN EFFECT FROM 4 PM SATURDAY TO 4 AM CDT SUNDAY...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kts
  with gusts up to 35 kts and waves building to 5 to 8 ft 
  expected. For the Gale Warning, south winds 20 to 30 kts with 
  gusts up to 40 kts and waves 6 to 11 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Small Craft Advisory, from 9 AM to 4 PM CDT 
  Saturday. For the Gale Warning, from 4 PM Saturday to 4 AM CDT 
  Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
Eckberg
7 follow-up statements
675 
WHUS73 KGRB 050220
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
920 PM CDT Fri Oct 4 2024

LMZ521-522-051030-
/O.CON.KGRB.SC.Y.0065.241005T1400Z-241005T2100Z/
/O.CON.KGRB.GL.W.0009.241005T2100Z-241006T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
920 PM CDT Fri Oct 4 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 4 PM CDT
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM SATURDAY TO 1 AM CDT
SUNDAY...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kts 
  with gusts up to 30 kts and waves 2 to 5 ft expected. For the 
  Gale Warning, south winds 20 to 30 kts with gusts up to 35 kts 
  and waves 4 to 7 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...For the Small Craft Advisory, from 9 AM to 4 PM CDT 
  Saturday. For the Gale Warning, from 4 PM Saturday to 1 AM CDT 
  Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ541>543-051030-
/O.CON.KGRB.SC.Y.0065.241005T1400Z-241005T2100Z/
/O.CON.KGRB.GL.W.0009.241005T2100Z-241006T0900Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
920 PM CDT Fri Oct 4 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 4 PM CDT
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM SATURDAY TO 4 AM CDT
SUNDAY...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kts 
  with gusts up to 35 kts and waves building to 5 to 8 ft 
  expected. For the Gale Warning, south winds 20 to 30 kts with 
  gusts up to 40 kts and waves 6 to 11 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Small Craft Advisory, from 9 AM to 4 PM CDT 
  Saturday. For the Gale Warning, from 4 PM Saturday to 4 AM CDT 
  Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
Eckberg
171 
WHUS73 KGRB 051018
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
518 AM CDT Sat Oct 5 2024

LMZ521-522-051830-
/O.CON.KGRB.SC.Y.0065.241005T1400Z-241005T2100Z/
/O.CON.KGRB.GL.W.0009.241005T2100Z-241006T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
518 AM CDT Sat Oct 5 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 4 PM CDT THIS AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM CDT SUNDAY...

* WHAT...For the Small Craft Advisory, south winds 15 to 20 kts 
  with gusts up to 30 kts and waves 1 to 4 ft expected. For the 
  Gale Warning, south winds 20 to 25 kts with gusts up to 35 kts 
  and waves 3 to 6 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...For the Small Craft Advisory, from 9 AM this morning to 
  4 PM CDT this afternoon. For the Gale Warning, from 4 PM this 
  afternoon to 1 AM CDT Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ541>543-051830-
/O.CON.KGRB.SC.Y.0065.241005T1400Z-241005T2100Z/
/O.CON.KGRB.GL.W.0009.241005T2100Z-241006T0900Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
518 AM CDT Sat Oct 5 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 4 PM CDT THIS AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM CDT SUNDAY...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kts 
  with gusts up to 35 kts and waves 5 to 8 ft expected. For the 
  Gale Warning, south winds 20 to 30 kts with gusts up to 40 kts 
  and waves 7 to 12 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Small Craft Advisory, from 9 AM this morning to 
  4 PM CDT this afternoon. For the Gale Warning, from 4 PM this 
  afternoon to 4 AM CDT Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
639 
WHUS73 KGRB 051853
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
153 PM CDT Sat Oct 5 2024

LMZ521-522-060300-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-241005T2100Z/
/O.CON.KGRB.GL.W.0009.241005T2100Z-241006T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
153 PM CDT Sat Oct 5 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

* WHAT...For the Small Craft Advisory, south winds 20 to 25 kt 
  with gusts up to 30 kt and waves 2 to 4 ft. For the Gale 
  Warning, south winds 20 to 30 kt with gusts up to 40 kt and 
  waves 3 to 6 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...For the Small Craft Advisory, until 4 PM CDT this 
  afternoon. For the Gale Warning, until 1 AM CDT Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ541>543-060300-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-241005T2100Z/
/O.CON.KGRB.GL.W.0009.241005T2100Z-241006T0900Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
153 PM CDT Sat Oct 5 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WHAT...For the Small Craft Advisory, south winds 20 to 25 kt 
  with gusts up to 35 kt and waves 5 to 8 ft. For the Gale 
  Warning, south winds 15 to 25 kt with gusts up to 40 kt and 
  waves 7 to 12 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Small Craft Advisory, until 4 PM CDT this 
  afternoon. For the Gale Warning, until 4 AM CDT Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Kurimski
498 
WHUS73 KGRB 051958
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
258 PM CDT Sat Oct 5 2024

LMZ521-522-060400-
/O.CAN.KGRB.SC.Y.0065.000000T0000Z-241005T2100Z/
/O.EXT.KGRB.GL.W.0009.241005T1958Z-241006T0600Z/
/O.NEW.KGRB.SC.Y.0066.241006T0600Z-241007T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
258 PM CDT Sat Oct 5 2024

...GALE WARNING NOW IN EFFECT UNTIL 1 AM CDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 4 AM CDT
MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...For the Gale Warning, south to southwest winds 20 to 30 
  kts with gusts up to 40 kts and waves 3 to 6 ft. For the Small 
  Craft Advisory, west to northwest winds 15 to 25 kts with gusts 
  to around 30 kts and waves 2 to 5 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...For the Gale Warning, until 1 AM CDT Sunday. For the 
  Small Craft Advisory, from 1 AM Sunday to 4 AM CDT Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ541>543-060400-
/O.CAN.KGRB.SC.Y.0065.000000T0000Z-241005T2100Z/
/O.EXT.KGRB.GL.W.0009.241005T1958Z-241006T0900Z/
/O.NEW.KGRB.SC.Y.0066.241006T0900Z-241007T0900Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
258 PM CDT Sat Oct 5 2024

...GALE WARNING NOW IN EFFECT UNTIL 4 AM CDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 4 AM CDT
MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...For the Gale Warning, south to southwest winds 20 to 30
  kts with gusts up to 40 kts and waves 6 to 11 ft. For the Small
  Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30
  kt and waves 5 to 8 ft subsiding to 2 to 5 ft. 

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Gale Warning, until 4 AM CDT Sunday. For the 
  Small Craft Advisory, from 4 AM Sunday to 4 AM CDT Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
Eckberg
965 
WHUS73 KGRB 060224
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
924 PM CDT Sat Oct 5 2024

LMZ521-522-061015-
/O.CON.KGRB.GL.W.0009.000000T0000Z-241006T0600Z/
/O.CON.KGRB.SC.Y.0066.241006T0600Z-241007T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
924 PM CDT Sat Oct 5 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SUNDAY TO
4 AM CDT MONDAY...

* WHAT...For the Gale Warning, south to southwest winds 20 to 30
  kts with gusts up to around 35 kts and waves 3 to 6 ft. For the
  Small Craft Advisory, west to northwest winds 15 to 25 kts with
  gusts to around 30 kts and waves 2 to 5 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...For the Gale Warning, until 1 AM CDT Sunday. For the 
  Small Craft Advisory, from 1 AM Sunday to 4 AM CDT Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ541>543-061015-
/O.CON.KGRB.GL.W.0009.000000T0000Z-241006T0900Z/
/O.CON.KGRB.SC.Y.0066.241006T0900Z-241007T0900Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
924 PM CDT Sat Oct 5 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO
4 AM CDT MONDAY...

* WHAT...For the Gale Warning, south to southwest winds 20 to 30
  kts with gusts to around 35 kts and waves 6 to 11 ft. For the 
  Small Craft Advisory, northwest winds 15 to 25 kt with gusts up 
  to 30 kt and waves 5 to 8 ft subsiding to 2 to 5 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Gale Warning, until 4 AM CDT Sunday. For the 
  Small Craft Advisory, from 4 AM Sunday to 4 AM CDT Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
Eckberg
093 
WHUS73 KGRB 060601
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
101 AM CDT Sun Oct 6 2024

LMZ521-522-061415-
/O.EXP.KGRB.GL.W.0009.000000T0000Z-241006T0600Z/
/O.CON.KGRB.SC.Y.0066.000000T0000Z-241007T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
101 AM CDT Sun Oct 6 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 
  2 to 5 ft.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...For the Small Craft Advisory, from 1 AM Sunday to 4 AM 
  CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-061415-
/O.CON.KGRB.GL.W.0009.000000T0000Z-241006T0900Z/
/O.CON.KGRB.SC.Y.0066.241006T0900Z-241007T0900Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
101 AM CDT Sun Oct 6 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM EARLY THIS
MORNING TO 4 AM CDT MONDAY...

* WHAT...For the Gale Warning, south to southwest winds 20 to 30 
  kts with gusts to around 35 kts and waves 6 to 11 ft. For the 
  Small Craft Advisory, northwest winds 15 to 25 kt with gusts 
  up to 30 kt and waves 5 to 8 ft subsiding to 2 to 5 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Gale Warning, until 4 AM CDT Sunday. For the 
  Small Craft Advisory, from 4 AM Sunday to 4 AM CDT Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

mpc
601 
WHUS73 KGRB 060906
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
406 AM CDT Sun Oct 6 2024

LMZ541>543-061715-
/O.EXP.KGRB.GL.W.0009.000000T0000Z-241006T0900Z/
/O.CON.KGRB.SC.Y.0066.000000T0000Z-241007T0900Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
406 AM CDT Sun Oct 6 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 4
  to 7 ft this morning subsiding to 3 to 5 ft this afternoon.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...Until 4 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ521-522-061715-
/O.CON.KGRB.SC.Y.0066.000000T0000Z-241007T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
406 AM CDT Sun Oct 6 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 
  2 to 5 ft.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until 4 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

mpc

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 4, 12:12 PM CDT, 2 hours 36 minutes earlier. Its key messages:

  • Elevated fire weather conditions remain expected today due to low afternoon relative humidity.
  • Frost will be possible at times early to middle of next week.
  • Gusty southwest winds from 30 to 40 mph will be possible Saturday afternoon. A Gale Watch has been issued on Green Bay and Lake Michigan.
  • Light to moderate rain is forecast Saturday evening and overnight. There is a 50 to 80% chance of rainfall greater than 0.10 inches across the area.
Area forecast discussion, Oct 4, 12:12 PM CDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1212 PM CDT Fri Oct 4 2024

Updated aviation portion for 18Z TAF issuance

.KEY MESSAGES...

- Elevated fire weather conditions remain expected today due to
  low afternoon relative humidity.

- Frost will be possible at times early to middle of next week.

- Gusty southwest winds from 30 to 40 mph will be possible
  Saturday afternoon. A Gale Watch has been issued on Green Bay
  and Lake Michigan.

- Light to moderate rain is forecast Saturday evening and
  overnight. There is a 50 to 80% chance of rainfall greater than
  0.10 inches across the area.

&&

.DISCUSSION...
Issued at 330 AM CDT Fri Oct 4 2024

Short Term...Today...Tonight...and Saturday

A weak cold front moved across the region last night and managed
to produce a hundredth of an inch of rain in a few places despite
a very dry atmosphere. The clouds associated with it should exit
the lakeshore counties by sunrise. Skies will be mostly sunny
today, with temperatures close to normal. Dry vegetation and low
relative humidity will make for higher fire potential.

Skies will be clear tonight. Surface winds will be fairly light,
but boundary layer winds will increase after midnight and keep
temperatures from falling as much as they would otherwise. A
steady light breeze and dry air near the surface should prevent
significant frost in the north.

Saturday will be breezy and warm, with south winds increasing
ahead of a cold front and strong upper level trough. Highs will be
around ten degrees above average. Relative humidities will not be
as low as today, but gusty south winds and dry vegetation could
make for increased fire potential.

Long Term...Saturday Night Through Thursday

Focus in this part of the forecast remains on rain chances on
Saturday night, followed by frost potential early next week.

Precipitation:  A 120 kt jet streak will push a dynamic shortwave
and cold front across the region on Saturday night.  Like the past
few nights, still seeing a narrow, fast moving ribbon of
precipitable water values upwards of 180% of normal and elevated
instability from 500-800 j/kg.  Despite the dynamics, forecast
soundings indicate difficulty in achieving deep saturation.  Highest
chances of rain will occur over far northern WI (70-80%) which is in
closer proximity to the strongest dynamics.  NBM probabilities show
a 50-80% chance of over 0.10 inches of rain across the region
(highest near the U.P. border).  The chance of rain will end by late
Saturday night.

Thereafter, dry weather remains forecast thanks to high pressure at
the surface and northwest flow aloft.

Frost potential:  Colder temperatures will move into the region from
Sunday through the middle of next week.  Low temps will be cold
enough for frost north of Highway 29 most nights.  But breezy
northwest winds may prohibit frost formation on Sunday night despite
forecast lows in the middle 30s.  Higher chances of frost will occur
on Monday, Tuesday and maybe even Wednesday night.

&&

.AVIATION...for 18Z TAF Issuance
Issued at 1212 PM CDT Fri Oct 4 2024

VFR conditions and mostly clear skies should continue through
Saturday afternoon. Winds will increase just above the surface
across central and north-central Wisconsin late tonight into early
Saturday morning. This will cause some LLWS to develop until the
boundary layer mixes down to the surface. Once this occurs,
southeast surface winds will increase to 15 to 25 mph with higher
gusts Saturday afternoon and evening, which could result in
crosswind considerations at some airports. A cold front will bring
showers and thunderstorms and a period of MVFR conditions
Saturday night.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION.....RDM/MPC
AVIATION.......Kurimski
Hazardous weather outlook, Oct 4, 2:41 PM CDT, 7 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
241 PM CDT Fri Oct 4 2024

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
241 PM CDT Fri Oct 4 2024

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Elevated fire weather conditions will continue through this
afternoon due to low relative humidities ranging from 25 to 35
percent.

Areas of frost are possible across northern Wisconsin tonight. A
Frost Advisory has been issued for northern Wisconsin tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Thunderstorms will be possible Saturday night, although severe
weather is not expected.

Areas of frost will be possible north of Highway 29 during the
early morning hours Monday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-051945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
241 PM CDT Fri Oct 4 2024

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Conditions hazardous to small craft are expected at times
Saturday through Sunday night. A period of southerly gales will be
possible Saturday afternoon through late Saturday night. A Gale
Warning has been issued.

Kurimski/Goodin

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 3:18 AM CDTGale WatchGRB12 hr
Oct 4, 2:45 PM CDTFrost AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more17 hr
Oct 4, 2:48 PM CDTSmall Craft AdvisoryGRB24 hr

Nearby

Gale Warnings in Wisconsin, 2024Every gale warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.